# SDR UALA2012060803124

- Difficulty date: June 4, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: UA000
- System (JASC): 2561 · Life Jacket
- Part: Cylinder
- Condition: Missing
- Location: Life Vest
- Component: Life Vest
- Component part number: 3F18626502
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVED LIFE VEST IN PACKED CONDITION.  UPON DISASSEMBLY FOUND ONE CYLINDER MISSING.
